Post Edited By Moderator (stkitt) : 1/20/2008 5:20:55 PM (GMT-7)
The UTI, you were on one of the big gun antibiotics so I would be more concerned about your gut right now..........the idea for the UTI OTC med was good for the burning with urination.........it will turn your urine orange.........I mean really orange.
I would drink as much fluids as you can and try to walk and see if you can pass gas and get rid of some of the bloating.
I agree with calling your physician if you are not feeling better shortly in case you are obstructed. Darvocet may cause constipation. But you have gone to the extreme here very quickly.
Keep posting an dknow we are here for you. Gentle hugs to ya.
Blockages in the large intestine usually occur gradually while blockages in the small intestine can happen fairly fast.
If your stomach has been churning, and you have been overwhelmed all day with abdominal cramps that leave you sweaty and nauseated. And the day goes on, the cramps got worse and by this evening, you vomit and absolutely no bowel movement after all you have tried, you need to contact your physician. You may have a obstruction or even a partial obstruction. I am not a professional but it does seem you are very ill today and waiting to long to talk with your physician is not smart either.
Hope you get pain relief soon. You cannot work if you are in pain and are nauseated.Gentle Hugs.